MathSciNet Relay Station
MathSciNet bibliographic data
MR245096 60.65
Dynkin, E. B. The boundary theory of Markov processes (discrete case). (Russian) Uspehi Mat. Nauk 24 1969 no. 2 (146), 3–42.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement